# SDR DALA2015032702449

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORES OF RIB FROM STA XOS= 380 AT LT SLAT PANEL NR 4.  DAMAGE ON RIB STA XOS=380 WAS REPAIRED IAW ETI-88-15-098, REV ORIGINAL AND ER/A 533324-14 REV ORIGINAL.
